# SDR 2000ZZZM209

- Difficulty date: January 7, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1027N
- Make and model: Doug DC-6A
- Aircraft serial: 43580
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Link
- Part number: 5325437
- Condition: Broken
- Location: Nlg
- Component: 5248876
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER GEAR RETRACTION AND GEAR HANDLE PLACED IN NEUTRAL, NOSE GEAR WILL NOT STAY UP.  AIRCRAFT RETURNED TO PANC.  MAINTENANCE FOUND RETRACT MECHANISM (DRAG LINK), UPPER LEFT HAND LINK BROKEN.  REPLACED UPPER RETRACT MECHANISM, PERFORMED GEAR RETRACTION TEST PER DOUGLAS MM AND RETURNED AIRCRAFT TO SERVICE.  (M)
